Allie is having accidents in her pants now. Every evening she is pooping in her pants. Each time, she freaks out because she doesn't like it. I asked her why she's pooping and peeing in her pants and she said she doesn't know why. I feel bad for her because I don't think she's doing it on purpose.
In addition, her stool is black and tarry. We don't know if the medication is causing this or if it's because she's slightly constipated. Her GI doctor, Dr. Brown ordered a stomach X-ray immediately on Tuesday and it showed mild constipation. I gave her milk of magnesium and she had one bowl movement yesterday but then pooped in her pants again in the afternoon.
Domperidone can cause stomach bleeding so we have to watch her very carefully in case she has bleeding in her stomach. With her black stools, the doctors aren't sure exactly what is happening.
The plan for right now is to give her ex-lax and hopefully that will clean out her system. If she continues to have black stools after that, we will need to do a stool study right away. Per the doctors request, we are continuing with the "Domperidome" unless she shows signs of a fever or anything else.
So, we sit and wait for poop and pray her poop is normal. Hopefully we can figure out why she is having accidents in her pants, but according to the doctor, the Domperidone could be causing it. So, we'll see - we'll give it a couple more days and time will tell. For now, I'm trying to decide if I should put a pull on her or pray she makes it to the toilet in time when the ex-lax kicks in :)
|The girls with their Thanksgiving hats|